Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On some finitely based representations
of semigroups

Author: Nikolay N. Silkin
Journal: Proc. Amer. Math. Soc. 126 (1998), 1621-1626
MSC (1991): Primary 20M89, 16R50
MathSciNet review: 1443166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a method of obtaining finitely based linear representations of possibly infinitely based semigroups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20M89, 16R50

Retrieve articles in all journals with MSC (1991): 20M89, 16R50

Additional Information

Nikolay N. Silkin
Affiliation: Department of Mathematics and Statistics University of Nebraska–Lincoln Lincoln, Nebraska 68588-0323
Address at time of publication: 1326 Stevenson Center, Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240

Keywords: Semigroups, identities, linear representations
Received by editor(s): June 17, 1996
Received by editor(s) in revised form: November 19, 1996
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society